MathSciNet Relay Station
MathSciNet bibliographic data
MR48847 (14,78c) 14.0X
Semple, John G. The variety whose points represent complete collineations of $S\sb r$ on $S'\sb r$. Univ. Roma. Ist. Naz. Alta Mat. Rend. Mat. e Appl. (5) 10, (1951). 201–208.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement